# SDR IPXA12672517

- Difficulty date: March 22, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N337UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Loose
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

T/E FLAP DISAGREE ON APP WHEN FLAPS SELECTED PAST 5, ACCOMPLISHED T/E DISAGREE AND LANDED FLAPS 20 EMERGENCY DECLARED.  FOUND NR 3 FLAP POSITION TRANSDUCER CONNECTOR PLUG LOOSE.  SYS CKS NORMAL IAW FIM 27-51-00, FIG 105.
